Browse By Repository:

 
 
 
   

Items where Author is "Ali, J.M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Yahaya, S.H. and Ali, J.M and Arham, M.R (2011) The Analysis of Duct Model Through Structural and Dynamic Schemes. International Journal of Engineering and Applied Sciences, 7 (2). pp. 121-124. ISSN 2010-3980

Yahaya, S.H and Ali, J.M and Abdullah, T.A. (2011) Parametric transition as a spiral curve and its application in spur gear tooth with FEA. International Journal of Electrical and Computer Engineering, 5 (1). pp. 64-70. ISSN 2010-3948

This list was generated on Wed Nov 21 15:32:24 2018 MYT.